MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de l'anesthesiologie francaise · 1977

[Anaphylactic reactions observed with anesthetics and adjuvants].

Vignon H

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

The author reports an inquiry concerning 66 patients who all had an anaphylactoid reaction. The hour of onset, the type of reaction, (skin, bronchial or systemic), their association, the drugs responsible, and the diagnostic difficulties are reviewed. In this respect, in relation to the results of the above inquiry and the data in the literature, the skin and bronchial reactions are described, and the signs of anaphylactic shock recalled. The substances possible are then reviewed with the possible correlation between the type of accident and the drug responsible. Finally the role of macromolecules is discussed.

Для цитирования: Vignon H. [Anaphylactic reactions observed with anesthetics and adjuvants].. Annales de l'anesthesiologie francaise. 1977.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.